Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Moonchild11

Accutane Peeling Away Shallow Scars?

Recommended Posts

Has anyone had this happen?

I'm in my third month of Accutane and my skin is starting to flake. As it peels, would it make very shallow scars more level until they eventually go away?

Share this post


Link to post
Share on other sites

I wish that were actually happening. But do you think they'll go away of they are about 4-5 months old, and so shallow that most of the time I cant tell if they are indented or not?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×